# SDR SWIA200923286

- Difficulty date: December 15, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 15,389 hours, 12,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4662 - FLOOR EMERGENCY LIGHTS INOP.  OPERATIONAL CHECK NORMAL.
